Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Markets with a Continuum of Traders

Robert J. Aumann
Econometrica
Vol. 32, No. 1/2 (Jan. - Apr., 1964), pp. 39-50
Published by: The Econometric Society
DOI: 10.2307/1913732
Stable URL: http://www.jstor.org/stable/1913732
Page Count: 12
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Markets with a Continuum of Traders
Preview not available

Abstract

It is suggested that the most natural mathematical model for a market with "perfect competition" is one in which there is a continuum of traders (like the continuum of points on a line). It is shown that the core of such a market coincides with the set of its "equilibrium allocations," i.e., allocations which constitute a competitive equilibrium when combined with an appropriate price structure.

Page Thumbnails

  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50